Uniform K-stability and asymptotics of energy functionals in Kähler geometry

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02357925
Contributor : Sebastien Boucksom <>
Submitted on : Monday, November 11, 2019 - 12:06:52 AM
Last modification on : Tuesday, November 12, 2019 - 1:25:58 AM

Links full text

Identifiers

Citation

Sébastien Boucksom, Tomoyuki Hisamoto, Mattias Jonsson. Uniform K-stability and asymptotics of energy functionals in Kähler geometry. Journal of the European Mathematical Society, European Mathematical Society, 2019, 21 (9), pp.2905-2944. ⟨10.4171/JEMS/894⟩. ⟨hal-02357925⟩

Share

Metrics

Record views

18